Mathematical Notes

, Volume 105, Issue 1–2, pp 161–172 | Cite as

Classification of ℤ3-Equivariant Simple Function Germs

  • E. A. AstashovEmail author


The present paper deals with the classification of multivariate holomorphic function germs that are equivariant simple under representations of cyclic groups. We obtain a complete classification of such function germs of two and three variables for all possible nontrivial ℤ3-actions. Our main classification methods generalize those used for the classification of simple germs in the nonequivariant case.


G-space classification of singularities equivariant mapping simple germ 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    V. I. Arnold, “Critical points of functions on a manifold with boundary, the simple Lie groups Bk, Ck, and F4 and singularities of evolutes,” Uspekhi Mat. Nauk 33 (5 (203)), 91–105 (1978) [Russian Math. Surveys 33 (5), 99–116 (1978)].Google Scholar
  2. 2.
    W. Domitrz, M. Manoel, and P. de M. Rios, “TheWigner caustic on shell and singularities of odd functions,” J. Geom. Phys. 71, 58–72 (2013).MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    V. I. Arnold, “Normal forms for functions near degenerate critical points, the Weyl groups of Ak, Dk, Ek and Lagrangian singularities,” Funktsional. Anal. Prilozhen. 6 (4), 3–25 (1972) [Functional Anal. Appl. 6 (4), 254–272 (1972)].Google Scholar
  4. 4.
    E. A. Astashov, “On the classification of singularities that are equivariant simple with respect to representations of cyclic groups,” Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki 26 (2), 155–159 (2016).MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    E. A. Astashov, “On the classification of function germs of two variables that are equivariant simple with respect to an action of the cyclic group of order three,” Vestnik SamU. Estestvenno–Nauchnaya Ser.,No. 3–4, 7–13 (2016).zbMATHGoogle Scholar
  6. 6.
    S. Bochner, “Compact groups of differentiable transformations,” Ann. ofMath. (2) 46, 372–381 (1945).MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    J. J. Duistermaat and J. A. C. Kolk, Lie Groups (Springer–Verlag, Berlin, 2000).CrossRefzbMATHGoogle Scholar
  8. 8.
    V. I. Arnold, A. N. Varchenko, and S. M. Gusein–Zade, Singularities of Differentiable Maps (Birkhäuser, Berlin, 1985 and 1988), Vols. 1 and 2.CrossRefzbMATHGoogle Scholar
  9. 9.
    J. W. Bruce, N. P. Kirk, and A. A. du Plessis, “Complete transversals and the classification of singularities,” Nonlinearity 10 (1), 253–275 (1997).MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    P. Slodowy, “Einige Bemerkungen zur Entfaltung symmetrischer Funktionen,” Math. Z. 158 (2), 157–170 (1978).MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    M. Golubitsky, I. Stewart, and D. G. Schaeffer, Singularities and Groups in Bifurcation Theory, Vol. II (Springer–Verlag, New York, 1988).CrossRefzbMATHGoogle Scholar
  12. 12.
    M. Giusti, “Classification des singularités isolées simples d’intersections complètes,” in Proc. Sympos. Pure Math., Vol. 40: Singularities, Part 1 (Amer. Math. Soc., Providence, RI, 1983), pp. 457–494.Google Scholar
  13. 13.
    J. Milnor, Morse Theory (Princeton Univ. Press, Princeton, 1963).zbMATHGoogle Scholar

Copyright information

© Pleiades Publishing, Ltd. 2019

Authors and Affiliations

  1. 1.Lomonosov Moscow State UniversityMoscowRussia

Personalised recommendations